| Catalog Number |
6400034000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device overheated at the user facility.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.The user facility was not able to provide any further information regarding the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.